MAUDE Adverse Event Report: ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS

ERBE MEDICAL. LLC ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Catalog Number 20325-240
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Sets are not being returned for an evaluation.Nevertheless, we received similar reports of sets leaking at the distal end of scopes.At this time, two (2) primary causes of the issue have been determined: 1.Off-label use in that erbe medical llc sets are being used with other manufacturers port connectors (note: per the notes on use for the set's, only erbe accessories (i.E., erbe port connectors), etc.Are to be used with erbe tubing/cap sets.2.A change had been made to the set's connector.Currently sets are now being produced with the previous connector to minimize/eliminate leaking.Other contributing causes of leaking at the end of scopes are also being investigated.If any other prominent causes are determined and/or remedies are implemented to resolve leaking, a follow-up mdr will be filed.
 
Event or Problem Description
It was reported that the hybrid co2 tubing/cap sets for olympus® scopes & ucr leaked from the distal end of the scopes once the physician removes their foot from the irrigation pump's footswitch pedal.Another lot number of the same part number (lot number wo473172, date of manufacturing 11/06/25, and expiration date 11/05/28) was also a part of the complaint.No patient injuries were reported.

Brand Name
ERBEFLO CLEVERCAP® HYBRID CO2 TUBING/CAP SETS
Common Device Name
CO2 TUBING/CAP SETS
Manufacturer (Section D)
ERBE MEDICAL. LLC
405 w geneva drive
tempe AZ 85282
Manufacturer (Section G)
ERBE MEDICAL, LLC
405 w geneva drive
tempe AZ 85282
Manufacturer Contact
john tartal
2225 northwest parkway
marietta, GA 30067-8764
7709554400
MDR Report Key25177139
Report Number3020712480-2026-00022
Device Sequence Number10182454
Product Code FEQ
UDI-Device Identifier04065655000405
UDI-Public04065655000405
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
K162152
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Remedial Action Notification,Recall
Type of Report Initial
Report Date (Section B) 05/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number20325-240
Device Lot NumberW4466020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2026
Initial Report FDA Received Date05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/14/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3020712480-03312026-R-00
Patient Sequence Number1
Patient Age50 YR
Patient SexUnknown
Patient Weight68 KG